Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 18, NWS Tulsa, OK

May 20, 20195 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 20, 2019, 11:44 PM CDT for 5 counties in Oklahoma. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2019, 11:44 PM CDT (04:44 UTC)
Expired
May 21, 2019, 5:45 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Mayes County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 15 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 11:51 PM CDTFLASH FLOODPryor, OKHIGHWAY 69 AND PARK ST IN PRYOR CLOSED DUE TO FLOODING.
May 21, 1:38 AM CDTFLOOD4 Ne Owasso, OKINTERSECTION OF E 106TH STREET NORTH AND N 145TH EAST AVE IS IMPASSABLE DUE TO HIGH WATER.
May 21, 4:00 AM CDTFLASH FLOODTulsa, OKCITY OF TULSA REPORTED MANY STREETS WHICH HAVE BEEN BARRICADED BY CITY OF TULSA STAFF.
May 21, 4:32 AM CDTFLASH FLOOD4 S Catoosa, OKCREEK TURNPIKE NEAR 31ST STREET CLOSED DUE TO WATER MOVING OVER THE HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3095 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
523 m²/s²
Significant tornado parameter
10.8
Supercell composite
43.6

Open this sounding in Storm Lab

The text

As transmitted.

434 
WGUS54 KTSA 210444
FFWTSA
OKC097-113-131-143-145-211045-
/O.NEW.KTSA.FF.W.0018.190521T0444Z-190521T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1144 PM CDT Mon May 20 2019

...FLASH FLOOD EMERGENCY FOR TULSA...BROKEN ARROW...
COLLINSVILLE...INOLA...PRYOR...

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Rogers County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Western Mayes County in northeastern Oklahoma...
  Northern Wagoner County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 545 AM CDT Tuesday.

* At 1139 PM CDT, emergency management reported numerous closed 
  roadways, water rescues, and homes being evacuated. Three to five 
  inches of rain have fallen, and additional heavy rainfall will 
  move into the area soon. Widespread flash flooding is already 
  occurring.

  THIS IS A FLASH FLOOD EMERGENCY FOR TULSA...BROKEN ARROW... 
  COLLINSVILLE...INOLA...AND PRYOR. This is a PARTICULARLY DANGEROUS 
  SITUATION. SEEK HIGHER GROUND NOW!

* Some locations that may experience flooding include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Claremore...
  Pryor...                          Owasso...
  Bixby...                          Jenks...
  Glenpool...                       Coweta...
  Pryor Creek...                    Skiatook...
  Catoosa...                        Collinsville...
  Verdigris...                      Chouteau...
  Inola...                          Sperry...
  Adair...                          Foyil...

Additional rainfall amounts of 2 to 4 inches are possible in
the warned area.

This includes Interstate 44 between mile markers 217 and 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

&&

LAT...LON 3651 9520 3608 9521 3587 9598 3594 9603
      3607 9603 3608 9613 3619 9622 3642 9580
      3645 9543

$$
1 follow-up statement
597 
WGUS74 KTSA 210837
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
337 AM CDT Tue May 21 2019

OKC097-113-131-143-145-211045-
/O.CON.KTSA.FF.W.0018.000000T0000Z-190521T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rogers OK-Osage OK-Mayes OK-Wagoner OK-Tulsa OK-
337 AM CDT Tue May 21 2019

...THIS IS A FLASH FLOOD EMERGENCY FOR TULSA...BROKEN ARROW... 
COLLINSVILLE...INOLA...PRYOR...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
ROGERS...SOUTHEASTERN OSAGE...WESTERN MAYES...NORTHERN WAGONER AND
TULSA COUNTIES...

At 327 AM CDT, emergency management reported numerous closed 
roadways, water rescues, and evacuations across the warned area. 
Three to five inches of rain have fallen, and additional heavy 
rainfall will begin to move into the area by 430 AM. Flash flooding 
is already occurring and will continue.

THIS IS A FLASH FLOOD EMERGENCY for TULSA...BROKEN ARROW... 
COLLINSVILLE...INOLA...AND PRYOR. This is a PARTICULARLY DANGEROUS 
SITUATION. SEEK HIGHER GROUND NOW!

Some locations that may experience flooding include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Pryor...                          Owasso...
Bixby...                          Jenks...
Glenpool...                       Coweta...
Pryor Creek...                    Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Chouteau...
Inola...                          Sperry...
Adair...                          Foyil...

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

This includes Interstate 44 between mile markers 217 and 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

&&

LAT...LON 3651 9520 3608 9521 3587 9598 3594 9603
      3607 9603 3608 9613 3619 9622 3642 9580
      3645 9543

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 20, 8:56 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 20, 8:56 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
856 PM CDT Mon May 20 2019

.DISCUSSION...
Large complex of storms continues generally along and north of
I-44 at this time, with a potentially significant flash flooding
threat developing as individual cells continue to train along and
north of the outflow boundary as it slowly pushes south. OUN
soundings from 21z and from 00z did show strengthening subsidence
layer in the mid levels likely resulting from the large MCS, which
has largely inhibited convection in the warm sector through the
evening. A recent uptick in coverage has occurred however and
given still-favorable sever weather parameters, the threat of
severe storms is by no means over. Later tonight a complex of
storms is still expected to form over west Texas and eventually
lift northeast into eastern OK roughly y09-12z, and into western
AR Tuesday morning. This line of storms will pose a damaging wind
and QLCS tornado threat.

Main forecast updates were to adjust POP and QPF forecast as
areas of NE OK and possibly extreme NW AR could see 3-5 inch rain
amounts. Lesser amounts anticipated to the south but rainfall
rates should support at least a limited flooding threat and thus
the Flash Flood Warning will be maintained.

&&

.PREV DISCUSSION... /Issued 649 PM CDT Mon May 20 2019/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread showers and thunderstorms will occur at the northeast
Oklahoma sites overnight, with more isolated convection elsewhere.
A squall line will then sweep through the area Tuesday morning
into early afternoon. Mainly MVFR to low VFR conditions will
prevail, with some lower conditions in storms. All sites will
become VFR later Tuesday afternoon. LLWS will be mentioned at KFSM
overnight into Tuesday morning.

PREV DISCUSSION... /Issued 231 PM CDT Mon May 20 2019/

.A few strong tornadoes possible this afternoon/evening...
.Significant flash flooding likely across NE OK into tonight...

DISCUSSION...
Warm front currently located near a Drumright, Bixby, Inola line.
Elevated strong convection continues north of the front with
mainly a large hail/heavy rainfall threat. Atmosphere is very
unstable along and south of boundary and a few isolated supercells
are still expected to develop near warm front and/or south in the
warm sector. All modes of severe weather are possible, including
a few strong tornadoes. In addition, very heavy rainfall expected
in the stronger storms overnight with a significant flooding
threat, especially north of I-44 and west of highway 75. Numerous
rivers are forecast to go into flood based on the forecast
rainfall amounts expected through Tuesday across the northern
basins.

Thunderstorms over western/central Oklahoma should become more
linear with time overnight, moving into eastern Oklahoma late
tonight. Very strong low level wind fields are expected and QLCS
tornadoes and damaging downburst winds will remain possible. The
severe threat will likely persist as convective line pushes east
into far eastern Oklahoma and northwest Arkansas during the day
Tuesday with additional surface heating. The main thunderstorm
line is forecast to move east of northwest Arkansas by mid
afternoon with the severe threat ending.

Strong upper high will build over the southeast CONUS mid to late
week. Short waves embedded in stronger southwest flow aloft will
continue to support scattered showers and thunderstorms, with the
best chance remaining over northeast Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  81  63  88 / 100  80  10  20
FSM   68  79  62  90 /  40  90  10  20
MLC   72  83  65  86 /  60  80  10  20
BVO   65  82  58  83 / 100  80  10  20
FYV   68  72  59  84 /  50  90  10  20
BYV   66  75  61  86 /  60  90  10  10
MKO   68  79  61  88 /  60  80  10  20
MIO   68  77  61  85 / 100  80  10  20
F10   69  82  63  85 /  60  80  10  20
HHW   69  79  65  86 /  30  80  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Tuesday evening for OKZ054>074.

AR...Flash Flood Watch through Tuesday evening for ARZ001-002-010-011.

&&

SHORT TERM...14
Hazardous weather outlook, May 20, 10:42 PM CDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1042 PM CDT Mon May 20 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1042 PM CDT Mon May 20 2019

...SEVERE STORMS REMAIN POSSIBLE OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
    AREA...Mainly East Central Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of I-44 and North of I-40 .

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered severe storms will continue especially southeast of
I-44 and north of I-40. Conditions continue to support the threat
for all modes of severe weather through early Tuesday morning. A
brief lull in severe weather is possible toward the early morning
hours on Tuesday, however a line of storms is expected to re-
intensify while spreading eastward. This line of storms is likely
to move into eastern Oklahoma after 3 AM with potential for
leading edge tornadoes and locally damaging winds.

Significant flooding is likely to develop through tonight,
especially across portions of eastern Oklahoma. Flash flooding
will develop quickly due to the saturated soils, and there remains
potential for life threatening flooding across portions of
northeast Oklahoma where recent excessive rains have fallen.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY through SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Severe weather is likely to be ongoing Tuesday morning as the
line of storms advances eastward. The risk for tornadoes and
locally damaging winds will continue. Any additional heavy
rainfall will further worsen any ongoing flooding. Flooded
roadways are likely to remain an issue for several days as waters
will be slow to recede. Thunderstorm chances continue through the
week, however an organized severe weather threat is not apparent
at this time.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Weather warnings highlighting significant severe and flooding potential
are likely through the night. The severe weather risk will remain
present through Tuesday morning.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 20, 11:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1120 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLASH FLOOD      COLLINSVILLE            36.36N 95.84W
05/20/2019                   TULSA              OK   BROADCAST MEDIA

            MAJOR STREET FLOODING IN TOWN.

&&

JDS
Special weather statement, May 20, 11:23 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1123 PM CDT Mon May 20 2019

OKZ054-059-064-210500-
Osage OK-Pawnee OK-Creek OK-
1123 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE...NORTHWESTERN
CREEK AND PAWNEE COUNTIES UNTIL MIDNIGHT CDT...

At 1122 PM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Ralston to near Carney. Movement was
northeast at 90 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Pawhuska...                       Pawnee...
Hominy...                         Cleveland...
Mannford...                       Drumright...
Fairfax...                        Oilton...
Shidler...                        Wynona...
Jennings...                       Ralston...
Osage...                          Burbank...
Hallett...                        Blackburn...
Terlton...                        Shamrock...
Maramec...                        Skedee...

A Tornado Watch remains in effect until 500 AM CDT for northeastern
Oklahoma.

LAT...LON 3699 9624 3587 9639 3582 9662 3616 9662
      3616 9682 3624 9682 3625 9692 3633 9693
      3633 9700 3654 9696 3657 9689 3660 9691
      3659 9694 3672 9692 3675 9689 3674 9683
      3677 9682 3678 9675 3687 9675
TIME...MOT...LOC 0422Z 219DEG 77KT 3654 9675 3582 9704
Local storm report, May 20, 11:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1126 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      4 N TULSA               36.19N 95.92W
05/20/2019                   TULSA              OK   AMATEUR RADIO

            ROADWAY COMPLETELY FLOODED AT 41ST NORTH AND LEWIS AVE.

&&

JDS
Local storm report, May 20, 11:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      CLAREMORE               36.31N 95.62W
05/20/2019                   ROGERS             OK   LAW ENFORCEMENT

            MAJOR STREET FLOODING IN CLAREMORE. SOCIAL MEDIA REPORT
            RELAYED BY MEDIA, WITH PICTURE.

&&

JDS
Local storm report, May 20, 11:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1133 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     FLASH FLOOD      6 N TULSA               36.22N 95.92W
05/20/2019                   TULSA              OK   EMERGENCY MNGR

            TURLEY FD CONDUCTING WATER RESCUE AT 66TH ST NORTH AND
            LEWIS AVE. MULTIPLE STREET CLOSURES IN TURLEY DUE TO HIGH
            WATER.

&&

JDS
Special weather statement, May 20, 11:36 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1136 PM CDT Mon May 20 2019

OKZ063-068-069-210500-
Adair OK-Cherokee OK-Delaware OK-
1136 PM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR DELAWARE...NORTHWESTERN ADAIR AND
NORTHEASTERN CHEROKEE COUNTIES UNTIL MIDNIGHT CDT...

At 1136 PM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Chloeta to Scraper. Movement was
northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Jay...                            Grove...
West Siloam Springs...            Colcord...
Kansas...                         Watts...
Oaks...                           Leach...
Chloeta...                        Scraper...
Twin Oaks...                      Dodge...
Cayuga...                         Lake Eucha State Park...
Zena...                           Natural Falls State Park...

A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Oklahoma.

LAT...LON 3650 9462 3611 9456 3593 9508 3616 9503
      3616 9501 3629 9501 3652 9496 3662 9462
TIME...MOT...LOC 0436Z 241DEG 34KT 3649 9489 3610 9485

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee47 min
May 20, 8:03 PM CDTTornado WarningTSACreek, Pawnee42 min
May 20, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington52 min
May 20, 8:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers66 min
May 20, 8:42 PM CDTSpecial Weather StatementTSAOkmulgee48 min
May 20, 8:46 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more59 min
May 20, 8:49 PM CDTFlash Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more6 hr
May 20, 9:06 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
May 20, 9:06 PM CDTTornado WarningTSACreek, Osage, Tulsa24 min
May 20, 9:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa40 min
May 20, 9:45 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner60 min
May 20, 9:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner63 min
May 20, 9:58 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes3 hr
May 20, 10:07 PM CDTTornado WarningTSAOkmulgee, Tulsa, Wagoner38 min
May 20, 10:08 PM CDTTornado WarningTSACherokee, Mayes, Wagoner52 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner43 min
May 20, 10:41 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSACherokee, Delaware, Mayes49 min
May 20, 11:14 PM CDTFlash Flood Warning EmergencyTSAOsage, Pawnee, Tulsa, Washington6 hr
May 20, 11:17 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner58 min
May 20, 11:23 PM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
May 20, 11:36 PM CDTSpecial Weather StatementTSADelaware24 min
May 21, 12:32 AM CDTSpecial Weather StatementTSACreek28 min
May 21, 12:36 AM CDTAreal Flood WarningTSAOsage12 hr
May 21, 12:57 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes6 hr
May 21, 1:05 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner6 hr
May 21, 1:38 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee27 min
May 21, 1:44 AM CDTSpecial Weather StatementTSATulsa31 min
May 21, 2:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 21, 2:38 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
May 21, 2:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more6 hr
May 21, 2:48 AM CDTSpecial Weather StatementTSATulsa27 min
May 21, 4:25 AM CDTSpecial Weather StatementTSAOsage50 min
May 21, 4:51 AM CDTFlash Flood WarningTSAOsage6 hr
May 21, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 21, 5:07 AM CDTFlash Flood WarningTSAOsage, Pawnee, Tulsa, Washington6 hr
May 21, 5:24 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
May 21, 5:27 AM CDTFlash Flood WarningTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more60 min
May 21, 6:17 AM CDTTornado WarningTSARogers, Tulsa43 min
May 21, 6:18 AM CDTTornado WarningTSAOsage17 min
May 21, 6:21 AM CDTSpecial Weather StatementTSAMcIntosh54 min
May 21, 6:43 AM CDTTornado WarningTSAMayes, Nowata, Rogers, Tulsa, Washington47 min
May 21, 6:53 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
May 21, 6:53 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner, Washington67 min
May 21, 7:03 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more57 min
May 21, 7:24 AM CDTTornado WarningTSACraig, Mayes, Rogers25 min
May 21, 7:27 AM CDTTornado WarningTSAPittsburg48 min
May 21, 7:33 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa57 min
May 21, 7:52 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more3 hr
May 21, 7:54 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg, Pushmataha66 min
May 21, 7:59 AM CDTSpecial Weather StatementTSACherokee, Muskogee46 min
May 21, 8:34 AM CDTSpecial Weather StatementTSADelaware56 min
May 21, 8:39 AM CDTAreal Flood WarningTSACreek, Tulsa24 hr
May 21, 8:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha63 min
May 21, 8:43 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah47 min
May 21, 8:49 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more24 hr
May 21, 8:57 AM CDTTornado WarningTSALatimer, LeFlore, Pushmataha18 min
May 21, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah58 min
May 21, 9:07 AM CDTSpecial Weather StatementTSAChoctaw53 min
May 21, 9:14 AM CDTFlash Flood WarningTSACherokee, Delaware, Mayes3 hr
May 21, 9:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah65 min
May 21, 9:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware62 min
May 21, 10:26 AM CDTAreal Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner24 hr
May 21, 10:40 AM CDTSevere Thunderstorm WarningTSALeFlore65 min
May 21, 10:54 AM CDTAreal Flood WarningTSAOsage, Pawnee, Tulsa, Washington24 hr
May 21, 11:25 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more24 hr
May 21, 11:29 AM CDTRiver Flood WarningTSATulsa5 hr
May 21, 12:07 PM CDTRiver Flood WarningTSATulsa11 days
May 21, 12:07 PM CDTRiver Flood WarningTSAMuskogee, Wagoner12 days
May 21, 2:00 PM CDTFlash Flood WarningTSAMayes24 hr
May 21, 2:08 PM CDTFlash Flood WarningTSAMayes, Wagoner24 hr
May 21, 2:56 PM CDTRiver Flood WarningTSASequoyah17 days

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.